browser icon
You are using an insecure version of your web browser. Please update your browser!
Using an outdated browser makes your computer unsafe. For a safer, faster, more enjoyable user experience, please update your browser today or try a newer browser.

Author Archives: Chris

Corticosteroids and ulcers: what’s the evidence?

For many years, it has been well ‘known’ within the medical community that steroids can cause peptic ulceration. Countless mnemonics warn of it as a side effect – on the MedRevise corticosteroid side effects page1, we use CUSHINGOID: cataracts ulcers skin thinning hypertension/hyperglycaemia/hirsuitism infection avascular necrosis of the hip glycosuria osteoporosis immunosuppression diabetes However, this presumed fact is actually … Continue reading »

Categories: Studies | Tags: , , , , , , , , | 6 Comments

MedRevise… the blog

It’s taken a while, but we thought it was about time to actually have a blog. This baby will be an information point about: Updates on MedRevise Interesting articles Links to other medical revision resources Keep watching this space! Chris

Categories: News | Leave a comment